# SDR CALA9800888

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSVERSE BEAM CRACKED IN RADIUS FORWARD AND AFT IN THREE EACH PLACES AT STA 675, RBL 24, WBL 208.  THE CRACKS WERE APPROXIMATELY 1 INCH LONG.  THE CRACKS WERE STOP DRILLED.  A REPAIR WAS INSTALLED IAW SA001-5710-01638.
